My Specialist prescribed me provera (a 14 day dose) as I have not had a period in 6 months. I have also recently been given thyroxin to correct a slightly underactive thyroid. I have also been losing weight though healthy eating and excercise as I am currently overweight and have suspected PCOS. After taking the provera for 9 days I got my period (while still on the provera). I spoke to my specialist and she did not seem concerned, she just told me to stop taking the pills. My period is also very heavy. So I guess I want to ask those who have taken provera 2 questions. 1. Is it normal to have a very heavy period after taking provera? 2. Has anyone else gotten af while they were still taking the tablets? Could my improved health be the reason for af to arrive while still taking the tablets? (perhaps my body was just ready for a period despite the provera?) Any advice would be appreciated!